Translator Disclaimer
April 2017 The derivative and moment of the generalized Riesz–Nágy–Takács function
In-Soo Baek
Kyoto J. Math. 57(1): 185-195 (April 2017). DOI: 10.1215/21562261-3759567

Abstract

We give the characterization of the differentiability and nondifferentiability points of a generalization of the Riesz–Nágy–Takács (RNT) singular function, namely, the generalized RNT (GRNT) singular function. A particular characterization generalizes recent multifractal and metric-number-theoretical results associated with the RNT singular function. Furthermore, we compute the moments of the GRNT singular function.

Citation

Download Citation

In-Soo Baek. "The derivative and moment of the generalized Riesz–Nágy–Takács function." Kyoto J. Math. 57 (1) 185 - 195, April 2017. https://doi.org/10.1215/21562261-3759567

Information

Received: 17 October 2012; Revised: 21 December 2015; Accepted: 24 December 2015; Published: April 2017
First available in Project Euclid: 11 March 2017

zbMATH: 1379.28004
MathSciNet: MR3621785
Digital Object Identifier: 10.1215/21562261-3759567

Subjects:
Primary: 28A78
Secondary: 11K55

Rights: Copyright © 2017 Kyoto University

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 1 • April 2017
Back to Top